# SDR IXXA20241031072

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 88,762 hours, 38,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SERVICE CHECK, LINE MAINTENANCE REPORTED CENTER PEDESTAL EMERGENCY FLASHLIGHT INOPERATIVE. CENTER PEDESTAL EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED PER B767 AMM 25-64-02. OPERATIONAL CHECK GOOD.
